# SDR EIA2006137

- Difficulty date: July 28, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Unknown
- Location: Bs 1600-1620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN AT BS 1600-1620 S-17LT-S-18LT.  REPAIRED IAW B747 SRM 53-30-03 FIG 1 DOUBLER USED 2024-T3 0.07 SHEET METAL 12 BY 7 1/2" CAT A REPAIR.
